By the same authors

From the same journal

From the same journal

Maximal regularity for stochastic convolutions driven by Lévy processes

Research output: Contribution to journalArticlepeer-review



Publication details

JournalProbability Theory and Related Fields
DatePublished - Nov 2009
Issue number3-4
Number of pages23
Pages (from-to)615-637
Original languageEnglish


We generalize the maximal regularity result from Da Prato and Lunardi (Atti Accad Naz Lincei Cl Sci Fis Mat Natur Rend Lincei (9) Mat Appl 9(1):25-29, 1998) to stochastic convolutions driven by time homogenous Poisson random measures and cylindrical infinite dimensional Wiener processes.

    Research areas

  • Stochastic convolution, Time homogeneous Poisson random measure and maximal regularity, Martingale type p Banach spaces, BANACH-SPACES, EVOLUTION EQUATIONS, MARTINGALES

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations